# SDR EIAA970018

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 174
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, IN MAIN CARGO COMPARTMENT FLOOR PANEL HAS HEAVY INTERGRANULAR CORROSION AND FASTENER HEADS PULLING THROUGH AT STATION 174, RBL 23, DOT NR SRT 016.  REMOVED DAMAGED SECTION AND INSTALLED DOUBLER PER SRM 53-01 FIGURE NR 2.  ALODINED AND PRIMED PER SRM 51-10-3.  (M)
